Research Repository

On Uniform Exponential Stability of Exponentially Bounded Evolution Families

Buse, C, Choudary, A. D. R, Dragomir, Sever S and Prajea, M. S (2008) On Uniform Exponential Stability of Exponentially Bounded Evolution Families. Integral Equations and Operator Theory, 61 (3). pp. 325-340. ISSN 0378-620X

Full text for this resource is not available from the Research Repository.
Item Type: Article
Uncontrolled Keywords: ResPubID15209. operator semigroups, rearrangement function space, evolution families of bounded linear operators, uniform exponential stability
Subjects: Faculty/School/Research Centre/Department > School of Engineering and Science
FOR Classification > 0101 Pure Mathematics
SEO Classification > 970101 Expanding Knowledge in the Mathematical Sciences
Depositing User: VUIR
Date Deposited: 30 Aug 2011 06:36
Last Modified: 15 Jan 2019 07:57
URI: http://vuir.vu.edu.au/id/eprint/3546
DOI: https://doi.org/10.1007/s00020-008-1592-7
ePrint Statistics: View download statistics for this item
Citations in Scopus: 6 - View on Scopus

Repository staff only

View Item View Item

Search Google Scholar